# SDR USAASB98279

- Difficulty date: October 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N229US
- Make and model: Boeing 737201
- Aircraft serial: 21818
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: S106
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE - MAINTENANCE FOUND THE EMERGENCY EXIT SIGN ABOVE THE AFT LEFT SERVICE DOOR DIM.  MAINTENANCE REMOVED AND REPLACED THE BATTERIES FOR THE EMERGENCY EXIT SIGN.  OPERATIONAL CHECK GOOD.  (M)
